Jump to content
Important Survey - Please Participate ×

Short term Ativan taper


[fr...]

Recommended Posts

I think I miscalculated the amounts I was tapering each day, now that I am using the scale.

 

Adding a 0 after the decimal point to the amounts I listed in my signature which was just a guess before the scale - I'm not very good at math!!

 

Sooo I realized this morning that I am actually at

 

.022 four times a day which comes out to 8.8% of a 1gm pill per day (not .22 like I thought before the scale)

 

This seems almost like I could just jump off here? Or should I hold here, and then lower again?

Link to comment
Share on other sites

Are you sure you aren't confusing pill weight in milligrams with ativan dosage? Given your sig, It would make sense that you are aking .022 weight of a pill 4 times a day. That is equal to around the weight of a full 1mg ativan pill.
Link to comment
Share on other sites

Oh ok yes I did mix up the weight of the pill vs the dosage - then I was actually not taking as little as I thought. I got so confused!

 

Yesterday after this post I decided that (since I thought I was taking so little), I would just c/t and was managing pretty well all day, but today 24 hours after my last dose, (6 am .022) I woke up feeling super nauseous and bad, took .022 this morning, nausea is gone now and am going back to taper schedule.

 

Any suggestions here would be helpful!

Link to comment
Share on other sites

I'm so glad April10th chimed in, it really is so helpful to have so much taper experience on the forum, experience that I lack.  ::)

 

Well, you gave it a shot and found out that you should probably continue to taper and since Ativan is so short acting, you found out quickly so no harm done.  My advice is to keep doing what you're doing. 

Link to comment
Share on other sites

Yes true but now I feel that the Ativan is not working at all. I am still having bad anxiety panic, and severe nausea. Why would this happen?
Link to comment
Share on other sites

You need to stabilize your dose. Messing with the dosage like that is going to give your body a shock and may need a little bit of time to recover.
Link to comment
Share on other sites

×
×
  • Create New...